Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Thinking about seeking medical help
    avatar
    Stamen posted:
    I've struggled with complications from a vasectomy that was done in 11986. Immediately after the "vaz", I had extreme swelling in my scrotum and lots of pain. With time, the swelling shrank but experienced aching and severe pain when aroused and near ejaculation. Subsequently, the same doc saw me and indicated a second surgery would be necessary to remove the epiditimus. After theat, still aching and much reduced sexual function. When I later returned to see the doc and indicated I had pain and aching, he indicated that taking anti-inflammatory over the counter meds to relieve the aching. At that time I was in my late thirties. I am now 62, still have aching. Sexual function began a quick decline after the surgeries in 86 and 87 to the point where sexual activity has waned very significantly. Also experiencing ED for quite a few years now. Tried Viagra from my personal care physician but it did not help. At this point, is there any reason to consult a urologist about my difficulties....or just live with it. The aching is annoying but not debilitating as far as normal non-sexual physical activity is concerned. Sometimes aches more than others but I cal live with it. What advice can you offer in regard to the relationship between the complications from the vasectomy and ED? Thank you. Rick

    Take the Poll

    What should I do?
    • Go see a urologist
    • Do nothing as not much can be done to help.
    • Take anti-inflammatory meds.
    • Try counseling
    • Keep hope alive that ED can be helped.
    vote
    View Poll Results
    Reply
     
    avatar
    counterso responded:
    Like any surgery, a vasectomy has risk factors. This is one of them. The trauma from multiple surgeries, plus the persistence of pain is what has lead to erectile issues and diminished libido. Medication does not help when this is the cause. Viagra is for specific cases, not a cure-all.

    Unfortunately this is something that needed to be handled at the time it first occurred. There's likely very little that can be done 15 years later.

    As long as you have pain, you will have E.D. issues. Yes, still see a urologist to discuss your current situation. There is no reason you should live with pain.


    Spotlight: Member Stories

    i am a 25 year old male and i have alot of medical problems.To start with i have rhumatoid arthritis, bulging discs and degenerative disc disease in m...More

    Helpful Tips

    Pain in Manhood
    I been to hospitals and clinics for the treatment and said Gonorrhea and just the last one i have visited said Urethritis. I have been ... More
    Was this Helpful?
    0 of 0 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.